Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Automorphisms of a finite Abelian group which reduce to the identity on a subgroup or factor group


Author: J. C. Howarth
Journal: Proc. Amer. Math. Soc. 12 (1961), 422-427
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0125872-5
MathSciNet review: 0125872
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Subgroups of Abelian groups, Proc. London Math. Soc. (Ser. II) vol. 38 (1934) pp. 385-400.
  • [2] R. Fricke, Lehrbuch der Algebra. I, Braunschweig, F. Vieweg, 1924.
  • [3] J. A. Green, On the number of automorphisms of a finite group, Proc. Roy. Soc. London Ser. A vol. 237 (1956) pp. 574-581. MR 0081901 (18:464c)
  • [4] A. Ranum, The group of isomorphisms of any Abelian group, Trans. Amer. Math. Soc. vol. 8 (1907) pp. 71-91. MR 1500775

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125872-5
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society